Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2021 year
Authors: Puhalskii A.

Large deviation limits of invariant measures. A talk at the Chebyshev 200 international conference
Download (156.5 KB)

2019 year
Authors: Puhalskii A.

Large deviations of the long term distribution of a non Markov process, Electron. Commun. Probab. 24(35), 1–11.
Download (366.7 KB)

2019 year
Authors: Puhalskii A.

On long term investment optimality, Applied Mathematics & Optimization, 80(1), 1–62
Download (473.3 KB)

Публикаций на странице:    Page: 1
Search for publications of A. Puhalskii
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site